# SDR DHL97802006

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Gasket
- Part number: 5614724113
- Condition: Worn
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXCESS NOISE ON RIGHT SIDE BELOW WINDOW.  FOUND F/O SLIDING WINDOW EMERGENCY ACCESS PANEL LOOSE AND SEAL MISSING.  REPLACED SEAL, SECURED PANEL AND PRESSURIZED AIRCRAFT.  LEAK CHECKED OK PER MM 21-30-0.
